MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE CABLE, FIBEROPTIC NON TRANSPRT; LIGHT SOURCE, FIBEROPTIC, ROUTINE

STRYKER ENDOSCOPY-SAN JOSE CABLE, FIBEROPTIC NON TRANSPRT; LIGHT SOURCE, FIBEROPTIC, ROUTINE
Catalog Number 0233065010
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device manufacture date is not known at this time.However, should it become available it will be provided in future reports.Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported that the light cord cable was getting hot.
 
Additional Manufacturer Narrative
The product was not returned for investigation therefore the reported failure mode was not confirmed.The reported failure mode will be monitored for future reoccurrence.Alleged failure: light cable is hot.Broken optical fibers.Poor light cable alignment in jaw.Residue on fiber tip.Nonuniform light output.The device manufacturer date is not known.
 
Event or Problem Description
It was reported that the light cord cable was getting hot.

Brand Name
CABLE, FIBEROPTIC NON TRANSPRT
Common Device Name
LIGHT SOURCE, FIBEROPTIC, ROUTINE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8519584
Report Number0002936485-2019-00149
Device Sequence Number19532529
Product Code FCW
UDI-Device Identifier07613327051667
UDI-Public07613327051667
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K082813
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0233065010
Device Lot NumberN/A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/27/2019
Supplement Date Received by Manufacturer03/27/2019
Initial Report FDA Received Date04/16/2019
Supplement Report FDA Received Date07/11/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1